Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On birth control pills, missed periods, increased breast size, hard stomach. HPT negative. Reasons ?

I took a tester about 3 weeks ago and came back negetive so im on birthcontrol pills because something with condoms doesnt go over well with me i missed feel days on my pill because i wasnt home and had sex without condoms. I usually am very uptight about my stomach showing but last 2/3 days i feel over heated and more comfortable with my shirt pulled up. Also have witnessed hip area pains and i had some blood when i wiped. My boyfriend says he notices a change in boob sizes and that my stomachs harder do i continue to take another few tests?? YYYY@YYYY
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
Thanks for writing in.

Stomach bloating and increase in breast sizes might be experienced by some women who start taking birth control pills and you might be one of them. Please consult your doctor and discuss the pills that you take. If your symptoms persist you may go for a change in the type of pill you are taking.

Hope this helps
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor